Ibrahim, Mohammed, Ali, Faryad, Al-Kadhi, Mohammed, Aljouiee, Abdullah. (1397). On the ranks of Fischer group $Fi_{24}^{\,\prime}$ and the Baby Monster group $\mathbb{B}$. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 8(1), 11-22. doi: 10.22108/ijgt.2018.109973.1471
Mohammed Ali Faya Ibrahim; Faryad Ali; Mohammed A. Al-Kadhi; Abdullah Mohammed Aljouiee. "On the ranks of Fischer group $Fi_{24}^{\,\prime}$ and the Baby Monster group $\mathbb{B}$". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 8, 1, 1397, 11-22. doi: 10.22108/ijgt.2018.109973.1471
Ibrahim, Mohammed, Ali, Faryad, Al-Kadhi, Mohammed, Aljouiee, Abdullah. (1397). 'On the ranks of Fischer group $Fi_{24}^{\,\prime}$ and the Baby Monster group $\mathbb{B}$', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 8(1), pp. 11-22. doi: 10.22108/ijgt.2018.109973.1471
Ibrahim, Mohammed, Ali, Faryad, Al-Kadhi, Mohammed, Aljouiee, Abdullah. On the ranks of Fischer group $Fi_{24}^{\,\prime}$ and the Baby Monster group $\mathbb{B}$. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1397; 8(1): 11-22. doi: 10.22108/ijgt.2018.109973.1471


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.